# SDR 2005UALA00096

- Difficulty date: January 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 51,224 hours, 8,307 cycles
- Engine: Pwa PW4060
- Engine time: 28,741 hours, 3,598 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 58H305
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SURGED, FLAMED OUT AND SEIZED.  ENGINE WAS REMOVED FROM SERVICE AND DISASSEMBLED.  ROOT CAUSE OF THE FAILURE WAS DETERMINED TO BE A FRACTURE OF THE 5TH STAGE HPC BLADE IN THE ROOT.
